# SDR DHL2007786521

- Difficulty date: March 15, 2007
- Submitted: March 31, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IN "C" CHECK AT FLIGHTSTAR A/C SERVICES REF ASTAR NR 080528. RT WING IB MID FLAP LOWER CHORD AT WBL135 SHOWS CRACK.  REMOVED R/WING IB MID FLAP LOWER PANEL AND LOWER AFT CHORD WBL135 AS REQ IAW B727 SRM 51-30-2.  FABRICATED ANGLE FROM BAC1503-100046 7075T6 PO NR 7157132 DIM. 68 1/2" BY 2" IAW B727 SRM 51-40-3 FIG 1 AND 57-50-2 FIG 5.  TREATED AND PRIMED ANGLE AND AREA IAW B727 SRM 51-10-2.  INSTALLED ANGLE AT R/WING IB MID FLAP IAW B727 SRM 51-30-2.  CLOSED ACCESS PANEL AT R/WING IB MID FLAP IAW B727 SRM 51-30-2.
